# SDR EISA98103

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED DURING CRUISE FROM TMP TO BRU, VISUALLY CHECKED CARGO COMPT FOUND NORMAL.  RESET SWITCH. CONDITION REAPPEARED, LIGHT WENT OUT ON DESCENT UNEVENTFUL LANDING AT BRU.  GENERATED FROM PILOT REPORT.  REMOVED AND REPLACED NR 1 SMOKE DETECTOR ON MAIN DECK OF CARGO COMPARTMENT.  OPS CHECK GOOD IAW BMM CHAPTER 26-00-00. AERONAUTICAL 727-100 CARGO DOOR CONVERSION MM.  (M)
